EconPapers    
Economics at your fingertips  
 

A Note on Imposing Local Curvature on Generalized Leontief Models

Apostolos Serletis () and Asghar Shahmoradi ()

Econometrics from EconWPA

Abstract: In this paper, we build on Ryan and Wales (1998) and Moschini (1999) and impose curvature conditions locally on the generalized Leontief model, introduced by Diewert (1974). In doing so, we exploit the Hessian matrix of second order derivatives of the reciprocal indirect utility function, unlike Ryan and Wales (1998) and Moschini (1999) who exploit the Slutsky matrix.

Keywords: Regularity; Slutsky matrix; Negative semidefinite (search for similar items in EconPapers)
JEL-codes: C3 C13 C51 (search for similar items in EconPapers)
Date: 2005-09-28
Note: Type of Document - pdf
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://econwpa.repec.org/eps/em/papers/0509/0509020.pdf (application/pdf)

Related works:
Journal Article: A NOTE ON IMPOSING LOCAL CURVATURE IN GENERALIZED LEONTIEF MODELS (2007) Downloads
Working Paper: A Note on Imposing Local Curvature in Generalized Leontief Models (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpem:0509020

Access Statistics for this paper

More papers in Econometrics from EconWPA
Series data maintained by EconWPA ().

 
Page updated 2017-10-19
Handle: RePEc:wpa:wuwpem:0509020